# SDR MWE2008F00004

- Difficulty date: June 23, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTS INOPERATIVE ROWS 9 TO 18.  REPAIRED 2 EACH BROKEN WIRES ON FLOOR TRACK FWD OVERWING EXITS.  (K)
